# SDR UALA2009020600406

- Difficulty date: February 6, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 74,076 hours, 8,305 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT SEAT ROW 20 LEFT.  REPLACED LIGHT STRIP, CHECKS NORMAL.
